# SDR UIEA2011060100290

- Difficulty date: June 1, 2011
- Submitted: June 11, 2011
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 108,674 hours, 21,759 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EO 4753B352: DURING ACCOMPLISHMENT OF SB 747-53A2562, FOUND HEAVY CORROSION AT BS 340, RBL 37, WL 120, PN 65B07935-544 TEE THROUGH VERTICAL FLANGE AS SHOWN IN FIG 1. (PROPOSED THE REPAIR SHOWN IN FIG 1 WHICH DEEMED ACCEPTABLE WITH THE FOLLOWING PROVISIONS: MACHINE THE EXTRUSION TO MAKE THE REPLACEMENT SECTION TEE AS SHOWN IN FIGURE 2 SKETCH.  PENETRANT INSPECT OR SURFACE, INSPECT NEW CHORD AFTER FORMING AND HEAT TREAT TO CONFIRM CRACK FREE.  ALODINE AND PRIME TWO (2) COATS OF BMS 10-11, TYPE 1, PRIMER.  ALLOW TO DRY BETWEEN COATS.)
